MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXTEND; PERMANENT PACEMAKER ELECTRODE

BOSTON SCIENTIFIC CORPORATION FLEXTEND; PERMANENT PACEMAKER ELECTRODE
Model Number 4086
Medical Device Problem Code Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that following a replacement procedure of the previous implanted pacemaker due to code 1003, indicative of battery voltage too low for the projected remaining capacity, a remote alert was received for low, out-of-range right atrial (ra) lead pacing impedance measurements (less than 200 ohms).Additionally, a signal artifact monitoring (sam) episode was declared due to this low impedance.The physician was informed and at this time, this ra lead remains implanted and in-service.No adverse patient effects were reported.

Brand Name
FLEXTEND
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23977750
Report Number2124215-2026-00679
Device Sequence Number21508847
Product Code DTB
UDI-Device Identifier00802526397721
UDI-Public(01)00802526397721(17)090126
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P960006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/25/2009
Device Model Number4086
Device Catalogue Number4086
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date01/06/2026
Date Device Manufactured01/25/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale